# SDR AALA201906249003

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 55,651 hours, 23,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT DOOR 1L, AFTER TAKEOFF, LOUD NOISE PREVENTED COMMUNICATION WITH FORWARD CABIN. AIR RETURNED TO DFW, NO EMERGENCY DECLARED. FLIGHT LANDED SAFELY WITHOUT FUTHER INCIDENT. MAINTENANCE CLEANED AND ADJUSTED L1 DOOR SEAL PER 52-09-10, PRESSURIZED AIRCRAFT, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
